Invariant subspaces on open Riemann surfaces. II
Annales de l'Institut Fourier, Volume 26 (1976) no. 2, p. 273-299

We considerably improve our earlier results [Ann. Inst. Fourier, 24-4 (1974] concerning Cauchy-Read’s theorems, convergence of Green lines, and the structure of invariant subspaces for a class of hyperbolic Riemann surfaces.

Nous améliorons considérablement nos résultats précédents [Ann. Inst. Fourier, 24-4 (1974)], concernant les théorèmes de Cauchy-Read, convergence des lignes de Green, et la structure des sous-espaces invariants pour une classe de surfaces de Riemann hyperboliques.

@article{AIF_1976__26_2_273_0,
     author = {Hasumi, Morisuke},
     title = {Invariant subspaces on open Riemann surfaces. II},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {26},
     number = {2},
     year = {1976},
     pages = {273-299},
     doi = {10.5802/aif.623},
     zbl = {0322.46058},
     mrnumber = {53 \#11062},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1976__26_2_273_0}
}
Hasumi, Morisuke. Invariant subspaces on open Riemann surfaces. II. Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 273-299. doi : 10.5802/aif.623. http://www.numdam.org/item/AIF_1976__26_2_273_0/

[1] M. Brelot and G. Choquet, Espaces et lignes de Green, Ann. Inst. Fourier (Grenoble), 3 (1952), 199-264. | Numdam | MR 16,34e | Zbl 0046.32701

[2] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 32 (1963). | MR 28 #3151 | Zbl 0112.30801

[3] G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Bd. 31. Deutscher Verlag der Wissenschaften, Berlin, (1957). | MR 19,735e | Zbl 0083.06604

[4] M. Hasumi, Invariant subspaces on open Riemann surfaces, Ann. Inst. Fourier (Grenoble), 24, Fasc. 4 (1974), 241-286. | Numdam | MR 51 #901 | Zbl 0287.46066

[5] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces, North-Holland, Amsterdam, Vol. I, (1971). | MR 58 #23483 | Zbl 0231.46014

[6] L. Naïm, Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Ann. Inst. Fourier (Grenoble), 7 (1957), 183-281. | Numdam | MR 20 #6608 | Zbl 0086.30603

[7] C. Neville, Invariant subspaces of Hardy classes on infinitely connected open surfaces, Mem. Amer. Math. Soc., No. 160 (1975). | MR 58 #28516 | Zbl 0314.46052

[8] I. I. Privalov, Randeigenschaften analytischen Funktionen, Hochschulbücher für Mathematik, Bd. 25, Deutscher Verlag der Wissenschaften, Berlin, 1956. | Zbl 0073.06501

[9] W. Rudin, Analytic functions of class Hp, Trans. Amer. Math. Soc., 78 (1955), 46-66. | MR 16,810b | Zbl 0064.31203

[10] L. Sario and M. Nakai, Classification theory of Riemann surfaces, Die Grundlehren der mathematischen Wissenschaften, Springer, Berlin, 164 (1970). | MR 41 #8660 | Zbl 0199.40603

[11] H. Widom, H p sections of vector bundles over Riemann surfaces, Ann. of Math., 94 (1971), 304-324. | MR 44 #5976 | Zbl 0238.32014